Mean square convergence of a semidiscrete scheme for SPDEs of Zakai type driven by square integrable martingales
Paper i proceeding, 2010

In this short note, a direct proof of L2 convergence of an Euler-Maruyama approximation of a Zakai equation driven by a square integrable martingale is shown. The order of convergence is as known for real-valued stochastic differential equations and for less general driving noises O(√Δt) for a time discretization step size Δt. © 2010 Published by Elsevier Ltd.

Lévy process

Euler-Maruyama scheme

Zakai equation

Numerical scheme

Stochastic partial differential equations

Mean square convergence


Annika Lang

Göteborgs universitet

Chalmers, Matematiska vetenskaper, matematisk statistik

Procedia Computer Science

1877-0509 (ISSN)

Vol. 1 1615-1623



Sannolikhetsteori och statistik